# SDR RRXA000606

- Difficulty date: February 13, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5769857
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO THE LEFT WING L/E SKIN AT STA 6.225 X LDI AND XW 408, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED AND INSTALLED IAW DC-8 SRM 51-1-21 AND DAC DWG NR 5769857.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
